# SDR COZA20160815088

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,491 hours, 23,372 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 1613580
- Condition: Leaking
- Location: Rt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT AT FL340 DURING CLIMBOUT.  FOLLOWING FIM, LEAK CHECKED LINES ASSOCIATED WITH BLEED SYSTEM ON THE RIGHT SIDE.  FOUND PRECOOLER VALVE SENSE LINE LEAKING AT END SWAGE.  REPLACED LINE AND LEAK CHECK OK.
